# SDR UIEA2019120656007

- Difficulty date: December 5, 2019
- Submitted: December 10, 2019
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 86,470 hours, 17,617 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Low
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER 05:55 FLIGHT, FOLLOWING DAILY CHECK, AIRCRAFT BLOCK-IN WITH 18 QTS OIL QUANTITY.  FOUND NO LEAKS AROUND ENGINES. SERVICED ENGINE OILS TO PROPER OPERATING LEVEL IAW AMM 12-13-01.
